Paracetamol & Ibuprofen Capsules
Model No.: capsules
Type: Inorganic Chemicals
Pharmaceutical Technology: Chemical Synthesis
Place of Origin: China
Supply Ability: 20000boxes/week
Certificate: ISO9001 GMP
Paracetamol & Ibuprofen Capsules, Paracetamol can be used for allergic to aspirin, intolerance, or is not suitable for application cases of aspirin, such as chickenpox, hemophilia and other hemorrhagic diseases (including cases of application of anticoagulant therapy), and peptic ulcer, gastritis and so on. Also apply to relieve mild to moderate pain, such as fever, headache, arthralgia, neuralgia, and migraine, dysmenorrhea etc that caused by cold.
Generic name. Paracetamol & Ibuprofen Capsules
English name. Paracetamol & Ibuprofen Capsules
Paracetamol & Ibuprofen Capsules Indications
1. Apply to relieve mild to moderate pain, such as fever, headache, arthralgia, neuralgia, and migraine, dysmenorrhea etc that caused by cold.
2. Can be used for allergic to aspirin, intolerance, or is not suitable for application cases of aspirin, such as chickenpox, hemophilia and other hemorrhagic diseases (including cases of application of anticoagulant therapy), and peptic ulcer, gastritis, etc
Paracetamol & Ibuprofen Capsules Adverse Reactions.
1. The side reaction of the liver. long-term use or overdose can cause liver cell necrosis.
2. The side reaction of kidney. excessive toxic metabolites generated paracetamol also can damage the kidneys and cause renal cell necrosis, especially share sodium salicylate or caffeine, are more likely to damage the kidneys.
3. The side reaction of blood system. long-term overdose paracetamol, toxic metabolites can be generated by direct effects on bone marrow hematopoietic system, constitute the damage, can also induce thrombocytopenic purpura or leukemia.
4. The side reaction of the nervous system. if children with overdose of paracetomal, also can cause the symptoms of the central nervous system, mainly in the brain damage, neurologic impairment, coma, and so on.
Paracetamol & Ibuprofen Capsules Product Photos
Each capsule contains:
Paracetamol 325 mg
Ibuprofen 200 mg
10 x 10 capsules / box
suspension, capsules, syrup, tablets etc
Looking for ideal Paracetamol & Ibuprofen Capsule Manufacturer & supplier We has a wide selection at great prices to help you get creative. All the Paracetamol & Ibuprofen Capsule BP are quality guaranteed. We are China Origin Factory of Paracetamol & Ibuprofen Capsule. If you have any question, please feel free to contact us.